# SDR ASOA201001450

- Difficulty date: September 25, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 19,219 hours, 13,199 cycles
- Engine: Ge CF34*
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ASD EXIT PLACARD WORN.  REMOVED TEMP PLACARD AND INSTALLED NEW PLACARD IAW AMM 11-30-02 DEFER CLEARED.
